# SDR GTIA2018011402342

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 42,485 hours, 19,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AN ODOR ON SHORT FINAL. STRONG ENOUGH TO BURN THE THROAT.  PERFORMED AN OPS TEST OF THE NR 1 AND 2 PACKS. NO ODOR PRESENT IAW AMM 21-63-00-720 AND TSM 05-50-00-810-831-A.
